# SDR R61A2024032900136

- Difficulty date: March 8, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,979 hours, 28,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3050
- Condition: Corroded
- Location: Frms 9-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DOUBLER MULTIPLE FINDINGS. MX REPLACED DOUBLERS INTO ONE REPAIR IAW ETD 2024-170-007296.  MAJOR
